Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Bimodality in Occurrence Classes: A Direct Consequence of Lognormal or Logarithmic Series Distribution of Abundances: A Numerical Experimentation

László Papp and János Izsák
Oikos
Vol. 79, No. 1 (May, 1997), pp. 191-194
Published by: Wiley on behalf of Nordic Society Oikos
DOI: 10.2307/3546107
Stable URL: http://www.jstor.org/stable/3546107
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bimodality in Occurrence Classes: A Direct Consequence of Lognormal or Logarithmic Series Distribution of Abundances: A Numerical Experimentation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194